# SDR F3LA98180

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED CORROSION ON FLOOR SUPPORT AT BS 947, RBL 17.  MAINTENANCE REMOVED CORRODED AREAS, FABRICATED REPLACEMENT PARTS AND REPAIRED PER EA 1489-EG0024 (B737-53-069), ARM 51-40-2 AND SRM 53-60-51.  (M)
